| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
| Date of Event |
05/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 00596401651 - femoral component option size f left compatible with lps-flex prolong - 64663161.00596404012 - articular surface size ef 12 mm height use with plate 5 - 64859899.600-15-100 - cobalt g-hv bone cement 40gm - 916c1d0029.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial knee surgery.Approximately 4 years post-op, the patient presented with pain and it was found that the tibial implant was grossly loose with no cement adhered to the titanium surface of the implant.Subsequently, the patient was revised due to tibial loosening.Attempts have been made and all available information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10 : 00597206535 ; all poly patella standard cemented size 35 mm diameter 9.0 mm thickness - 64774930.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided picture identified an explanted set of implants.As the devices were not returned further evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: there is radiolucency along the tibial implant with apparent loosening as noted.Alignment is maintained.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d9; g1; g3; g6; h1; h2; h3; h6.Visual examination of the returned product identified signs of implantation in the form of micro motion with little to no bone cement remaining on the implant.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.